MURAL - Maynooth University Research Archive Library



    Fractional integration, differentiation, and weighted Bergman spaces


    Buckley, Stephen M. and Kaskela, Pekka and Vukotić, Dragan (1999) Fractional integration, differentiation, and weighted Bergman spaces. Mathematical Proceedings of the Cambridge Philosophical Society, 126 (2). pp. 369-385. ISSN 1469-8064

    [img] Download (203kB)
    Official URL: http://journals.cambridge.org/download.php?file=%2...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We study the action of fractional differentiation and integration on weighted Bergman spaces and also the Taylor coefficients of functions in certain subclasses of these spaces. We then derive several criteria for the multipliers between such spaces, complementing and extending various recent results. Univalent Bergman functions are also considered.

    Item Type: Article
    Keywords: Fractional integration; Differentiation; Bergman spaces; Taylor coefficients; Hardy and Littlewood; Lacunary sequences.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1622
    Identification Number: https://doi.org/10.1017/S030500419800334X
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 02 Nov 2009 11:40
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Publisher: Cambridge University Press
    Refereed: Yes
    Funders: NSF Grant DMS 9207715, Forbairt, NSF Grant DMS 9305742, Academy of Finland
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year